# SDR FDEA201507242371

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,072 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING XOS 667 FIXED LE UPPER STRINGER FOUND CRACKED.  CARRIED OUT REPAIR IAW SRM 57-40-03-2R FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
